# SDR UPS97222806

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65233343
- Condition: Gouge
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER RUDDER EXTERNAL SKIN PANEL AT LEFT RUDDER STA 242.137 TO 271.323 HAS DEEP GOUGE.  REMOVED DAMAGED SKIN PANEL, DRILLED UP NEW PANEL COUNTERSUNK AND INSTALLED NEW SKIN PANEL IAW SRM 51-30-2.
